# SDR DLM88981874

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 6,190 hours
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, CABIN FILLED WITH ENOUGH HAZE TO SETOFF ALL LAV SMOKE DETECTORS.  FLT ATTENDANT REPORTED NO SMOKY SMELL, JUST HAZE IN CABIN, ALSO REPORTED ON SHORT FINAL WITH POWER CHANGES.  FOUND APU OIL LEAKING INTO INLET FWD TO MCO/PLAC PER MEL 49-00-01A.  RAN BOTH ENGINES AT TAKEOFF PWR.  RAN PACKS ISOLATED BLEEDS, ALL CHECKED OK FOR SERVICE.
